Our expert says:
With ANY antidepressant, it is not adviseable to combine them with alcohol --- they make you far more drunk that you'd expect, and the alcohol also undermines the effectiveness of the medication. 4 days is early, as side-effects of any med are worst in the first couple of weeks, so persevere with this useful med. And from your description, it sounds as though you are taking the med "at night" but then partying or socializing after taking it, and that is never wise. Cut back the night-time csocializing, and take the med when you're going to bed
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.